Previous |  Up |  Next

Article

MSC: 34K20
Keywords:
Lyapunov functional; third-order delay differential equation; boundedness
Summary:
In this paper we study the boundedness of solutions of some third-order delay differential equation in which $h(x)$ is not necessarily differentiable but satisfy a Routh–Hurwitz condition in a closed interval $[\delta , kab]\subset (0,ab)$.
References:
[1] Afuwape, A. U., Omeike, M. O.: On the stability and boundedness of solutions of a kind of third order delay differential equations. Appl. Math. Comput. 200 (2008), 444–451. DOI 10.1016/j.amc.2007.11.037 | MR 2421659 | Zbl 1316.34070
[2] Burton, T. A.: Volterra Integral and Differential Equations. Mathematics in Science and Engineering, 167, Academic Press, Inc., Orlando, FL, 1983. MR 0715428 | Zbl 0515.45001
[3] Burton, T. A.: Stability and Periodic Solutions of Ordinary and Functional-differential Equations. Mathematics in Science and Engineering, 167, Academic Press, Inc., Orlando, FL, 1985. MR 0837654 | Zbl 0635.34001
[4] Burton, T. A., Zhang, S. N.: Unified boundedness, periodicity, and stability in ordinary and functional-differential equations. Ann. Mat. Pura Appl. 145 (1986), 129–158. DOI 10.1007/BF01790540 | MR 0886710 | Zbl 0626.34038
[5] Gopalsamy, K.: Stability and Oscillations in Delay Differential Equations of Population Dynamics. Mathematics and Its Applications, 74, Kluwer Academic Publ., Dordrecht, 1992. MR 1163190 | Zbl 0752.34039
[6] Hale, J.: Theory of Functional Differential Equations. 2nd ed., Applied Mathematical Sciences, Springer-Verlag, New York, Heidelberg, 1977. MR 0508721 | Zbl 0352.34001
[7] Kolmanovskii, V., Myshkis, A.: Introduction to the Theory and Applications of Functional-Differential Equations. Mathematics and Its Applications, 74, Kluwer Academic Publ., Dordrecht, 1999. MR 1680144 | Zbl 0917.34001
[8] Li, S., Wen, L.: Functional Differential Equations. Human Science and Technology Press, 1987.
[9] Makay, G.: On the asymptotic stability of the solutions of functional-differential equations with infinite delay. J. Diff. Eqns 108 (1994), 139–151. DOI 10.1006/jdeq.1994.1029 | MR 1268355 | Zbl 0797.34078
[10] Qin, Y., Liu, Y., Wang, L.: Stability of Motion for Dynamics Systems with Delay. Academic Press, Beijing, 1966.
[11] Reissig, R., Sansone, G., Conti, R.: Nonlinear Differential Equations of Higher Order. Noordhoff Inter. Pub., Leyden, 1974. MR 0344556
[12] Sadek, A. I.: Stability and boundedness of a kind of third-order differential system. Appl. Math. Lett. 16 (2003), 657–662. DOI 10.1016/S0893-9659(03)00063-6 | MR 1986031
[13] Sadek, A. I.: On the stability of solutions of some non-autonomous delay differential equations of the third order. Asymptot. Anal. 43 (2005), 1–7. MR 2148124 | Zbl 1075.34075
[14] Tunc, C.: New results about stability and boundedness of solutions of certain nonlinear third-order delay differential equations. Arab. J. Sci. Eng. Sect. A Sci. 31 (2006), 185–196. MR 2284644 | Zbl 1195.34113
[15] Tunc, C.: Stability and boundedness of solutions of nonlinear differential equations of third-order with delay. Differ. Protessy Upr. 3 (2007), 1–13. MR 2384532
[16] Tunc, C.: On the boundedness of solutions of third order differential equations with delay. Differential Equations 44, 4 (2008), 464–472. DOI 10.1134/S0012266108040022 | MR 2432860
[17] Yoshizawa, T.: Stability theory by Lyapunov’s second method. Publications of the Mathematical Society of Japan, Tokyo, 1966. MR 0208086
[18] Zhu, Y. F.: On stability, boundedness and existence of periodic solution of a kind of third order nonlinear delay differential system. Ann. Diff. Eqs 8 (1992), 249–259. MR 1190138 | Zbl 0758.34072
Partner of
EuDML logo